# SDR DL73S040098

- Difficulty date: January 28, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N238WA
- Make and model: Boeing 737247
- Aircraft serial: 23186
- Aircraft time: 47,442 hours, 36,935 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6562125502
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS NOTED AT BS 606 ON THE LWR SURFACE OF THE RIGHT KEELBEAM INBOARD FLANGE.  CORROSION WAS REMOVED AND AREA REPAIRED PER ERA 386066-14.
